Advanced search
1 file | 324.58 KB Add to list

Descent of affine buildings, I: large minimal angles

Author
Organization
Abstract
In this two-part paper we prove an existence result for affine buildings arising from exceptional algebraic reductive groups. Combined with earlier results on classical groups, this gives a complete and positive answer to the conjecture concerning the existence of affine buildings arising from such groups defined over a (skew) field with a complete valuation, as proposed by Jacques Tits. This first part lays the foundations for our approach and deals with the 'large minimal angle' case.

Downloads

  • 222.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 324.58 KB

Citation

Please use this url to cite or link to this publication:

MLA
Mühlherr, Bernhard, Koen Struyve, and Hendrik Van Maldeghem. “Descent of Affine Buildings, I: Large Minimal Angles.” TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 366.8 (2014): 4345–4366. Print.
APA
Mühlherr, B., Struyve, K., & Van Maldeghem, H. (2014). Descent of affine buildings, I: large minimal angles. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 366(8), 4345–4366.
Chicago author-date
Mühlherr, Bernhard, Koen Struyve, and Hendrik Van Maldeghem. 2014. “Descent of Affine Buildings, I: Large Minimal Angles.” Transactions of the American Mathematical Society 366 (8): 4345–4366.
Chicago author-date (all authors)
Mühlherr, Bernhard, Koen Struyve, and Hendrik Van Maldeghem. 2014. “Descent of Affine Buildings, I: Large Minimal Angles.” Transactions of the American Mathematical Society 366 (8): 4345–4366.
Vancouver
1.
Mühlherr B, Struyve K, Van Maldeghem H. Descent of affine buildings, I: large minimal angles. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 2014;366(8):4345–66.
IEEE
[1]
B. Mühlherr, K. Struyve, and H. Van Maldeghem, “Descent of affine buildings, I: large minimal angles,” TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 366, no. 8, pp. 4345–4366, 2014.
@article{5986773,
  abstract     = {In this two-part paper we prove an existence result for affine buildings arising from exceptional algebraic reductive groups. Combined with earlier results on classical groups, this gives a complete and positive answer to the conjecture concerning the existence of affine buildings arising from such groups defined over a (skew) field with a complete valuation, as proposed by Jacques Tits.
This first part lays the foundations for our approach and deals with the 'large minimal angle' case.},
  author       = {Mühlherr, Bernhard and Struyve, Koen and Van Maldeghem, Hendrik},
  issn         = {0002-9947},
  journal      = {TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY},
  language     = {eng},
  number       = {8},
  pages        = {4345--4366},
  title        = {Descent of affine buildings, I: large minimal angles},
  volume       = {366},
  year         = {2014},
}

Web of Science
Times cited: